# SDR C2XA09TY095

- Difficulty date: May 23, 2009
- Submitted: May 25, 2009
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 17,685 hours, 13,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14520609003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING C-CHECK CORROSION WAS FOUND AT THE LT WALL FLOOR SILL AT FRAME 30 TO FRAME 35.  THE SILL WAS REMOVED AND REPLACED IAW EMB 135/145 SRM 51-40-02.
